# SDR ASAA0410330

- Difficulty date: July 9, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 656212528
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND KEEL BEAM IS CORRODED FROM BS 500B TO 520 RT.  REMOVED AND REPLACED KEEL BEAM.  (M)
